Facebook Pixel
EmpowHER Guest

My question is about postinor 2 drug and pregnancy

By Anonymous August 9, 2015 - 2:45pm
Rate This

I saw my period last on Wednesday, I had sex on Friday and Sunday both unprotected. After having sex on Sunday I saw blood coming out so i took postinor 2 few minutes after having the sex on Sunday. My question is can I still be pregnant cos I feel so weak and my abnormal is paining me seriously? pls I need your help. I'm Jenny. Thanks!

Add a Comment1 Comments


Hello Jenny,
I'd love to give you some advice on the matter.
Taking the EC will probably be enough to prevent pregnancy. Normal side effects of taking EC is a disrupted menstrual cycle, and pregnancy-like symptoms such as tender breasts, nausea, and abdominal pain.
The pain you are feeling is most likely due to taking the EC. It will probably dissipate over time. If it gets worse however you should go to the hospital.
If you miss you next period you can take a pregnancy test.

August 9, 2015 - 11:59pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!